https://doi.org/10.15407/mag15.04
https://doi.org/10.15407/mag15.04

 

Murat Altunbas , Ramazan Simsek , Aydın Gezer

Download 375300 byte Показать аннотацию  
  A Study Concerning Berger Type Deformed Sasaki Metric on the Tangent Bundle (435-447)  

 

Igor Chueshov , Tamara Fastovska , Iryna Ryzhkova

Download 766842 byte Показать аннотацию  
  Quasi-stability Method in Study of Asymptotic Behavior of Dynamical Systems (448-501)  

 

Vasyl Gorkavyy , Raisa Posylaieva

Download 328109 byte Показать аннотацию  
  On the Sharpness of One Integral Inequality for Closed Curves in ℝ4 (502-509)  

 

Nevin Gürbüz

Download 362121 byte Показать аннотацию  
  Three Anholonomy Densities According to Bishop Frame in Euclidean 3-Space (510-525)  

 

Maryam Jamreh , Mehdi Nadjafikhah

Download 381001 byte Показать аннотацию  
  Some Non-Trivial and Non-Gradient Closed Pseudo-Riemannian Steady Ricci Solitons (526-542)  

 

Download 589640 byte   
  Із історії Харківського математичного товариства
Борис Яковлевич Левин
(543-556)
 

 

Download 91917 byte   
  Author Index to Volume 15 for Year 2019 (557-560)